# SDR 21GA20230911010

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 90,877 hours, 27,713 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 300
- Part time: 90,877 hours, 27,713 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON HORIZONTAL STABILIZER UPPER STRINGER S-10R AND RBL 39 ON LOWER FLANGE. REPAIRED PER KALITTA DWG 55102304-1.
